MathSciNet Relay Station
MathSciNet bibliographic data
MR2505297 (2010j:11084) 11F80 (11F33)
Kisin, Mark The Fontaine-Mazur conjecture for ${\rm GL}\sb 2$. J. Amer. Math. Soc. 22 (2009), no. 3, 641–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement